# SDR AALA202410109589

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,470 hours, 39,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M9459
- Condition: Worn
- Location: Zone 800
- Part time: 30,093 hours, 7,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WEAR ELECTRICAL CONNECTOR OF SCAPE SLIDE ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED DOOR 832 ESCAPE SLIDE AT AFT GALLEY AREA.
